# SDR CA971016020

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS21926W6
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A SLIGHT LEAK AT A HYDRAULIC LINE P/N 212-076-348-1 BECAME WORSE WHEN THE 'B' NUT WAS TIGHTENED.  ELBOW WAS FOUND CRACKED IN 2 LOCATIONS ABOUT 180 DEGREES APART.  THE CRACKS RADIATED FROM END OF FLARE.
